6 Aug 2010
Prednisone raises your blood sugar over time so you should be careful to avoid sweets, especially if you are diabetic. In general, you just want to maintain a healthy, balanced diet. The most important thing is to make sure you are getting plenty of Calcium and Vitamin D (especially if you are a white female). Prednisone interferes with the absorption of these nutrients and over time it can cause osteoporosis. I've also learned recently that it's not a bad idea to supplement your diet with folic acid. I've been taking Prednisone for about 6 months and have begun to taper off the medicine. Overall, I experienced fewer side effects than expected. Though I did experience stomach upset in the beginning and quickly learned to take it with food! Good Luck!
- Prednisone Information for Consumers
- Prednisone Information for Healthcare Professionals (includes dosage details)
- Side Effects of Prednisone (detailed)
Search for questions
Still looking for answers? Try searching for what you seek or ask your own question.
My wife is pregnent from 45 days and she does not eat food, water anything. I have taken her for two doctors but still she does not eat anything. She ...
2 answers • 15 Jul 2010
I had some of my friend to tell me about going on the healthy choice diet. This means I will eat this morning and night. Do anyone have suggestions, ...
1 answer • 16 Jul 2011
I am taking Victoza and I am not hungry at all. but I am concerned because I always hear that if you do not eat enough food your blood sugar will ...
1 answer • 23 Apr 2012
cravings like say-carbs-bread, rolls, etc... i am taking prednisone, tramadol, bupropion for RA and have been craving food lately
3 answers • 12 Jul 2012